MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC¿ SUPRA VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC¿ SUPRA VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number ESP200-23
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on 17 nov 2025, a 23mm epic plus supra valve was chosen for a procedure.During procedure, after implant it was noted that the leaflets where not closing properly upon testing with a leaflet tester.The valve got explanted and a new 21mm non-abbott valve was chosen and completed the procedure.
 
Additional Manufacturer Narrative
An event of incomplete coaptation was reported.The device was returned to abbott for investigation; valve was visually and microscopically examined.The sewing cuff was intact and no anomalies were noted.All three stent posts were normal in appearance.All three leaflets were flexible and contained no tears, perforations or anomalies.The device history record was reviewed to confirm that all manufacturing and inspection steps were completed and that the product met all specifications, including functional testing requirements.The cause of the reported event could not be conclusively determined.The free state of the leaflets, without physiological pressure applied, is not indicative of actual leaflet coaptation or valve function.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on 17 nov 2025, a 23mm epic plus supra valve was chosen for a procedure.During procedure, after implant it was noted that the leaflets where not closing properly upon testing with a leaflet tester.The valve got explanted and a new 21mm non-abbott valve was chosen and completed the procedure while patient on bypass.There was no delay in the procedure.The patient was reported stable and discharged.

Brand Name
EPIC¿ SUPRA VALVE (AORTIC)
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23790165
Report Number2135147-2025-07305
Device Sequence Number17522967
Product Code LWR
UDI-Device Identifier05415067033130
UDI-Public(01)05415067033130(17)290319
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESP200-23
Device Catalogue NumberESP200-23
Device Lot NumberBR00051622
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight79 KG